# SDR FDEA202201120048

- Difficulty date: January 12, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013 PER DRAWING NUMBER SN10550000 REVISION C ON RIGHT HAND SIDE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP , STATION 2164 ,   EXISTING CRACK INDICATION FOUND FROM 2ND FASTENER FROM BELOW TO LOWEST   FASTENER AND UNABLE TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE. CRACKED AREA AT RIGHT HAND SIDE LOWER VERTICAL STABILIZER FORWARD FLANGE OF   UPPER REAR SPAR CAP STATION 2164 REPAIRED AS PER EA # 1-5530-T0366483 P1 TITLE :   STABILIZERS - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR   RHS FORWARD FLANGE AND SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
